# SDR SWIA20230626511

- Difficulty date: May 11, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE DOUBLER HAS 2 CRACKS AT FASTENERS HOLES      (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW HANDLE DOUBLER IAW CRJ 200 SRM 51-42-06 AND DWG 601R35027 REV. AY. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
